# SDR AALA201702259005

- Difficulty date: February 24, 2017
- Submitted: February 28, 2017
- Operation: Air carrier
- Aircraft: N280AY
- Make and model: Airbus A330-243
- Aircraft serial: 1022
- Aircraft time: 31,937 hours, 4,658 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: P4010021
- Condition: Discharged
- Location: Flashlight
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLASHLIGHT AT THE R4 DOOR FOUND USED AND REPLACED INCORRECTLY,  BATTERY DISCHARGED. REPLACED BATTERY AND RESTOWED THE FLASHLIGHT CORRECTLY. ACCOMPLISHED SATISFACTORY OPERATIONAL CHECK.
